# SDR DALA2020051402399

- Difficulty date: December 30, 2019
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 63,708 hours, 23,165 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 DISBONDED AREA AT OSS 440.2 ON UPPER SKIN SLAT 8. CORRECTIVE ACTION: SUMMARY OF NRC 00173 UPPER SKIN SLAT 8 WAS REPAIRED PER B 757-200 SRM. ACCOMPLISHED POST REPAIR INSPECTION IAW SERVICE BULLETIN 757-57-0066 REV. 1 PAR. 1. E COMPLIANCE TABLE 1 CONDITION 3 ACTION 2. NO DEFECTS NOTED. (1424175)
